MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL
Model Number 97300EU
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Ischemic Heart Disease (2493)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Discrepant low results for tni with triage sob vs lab tnt.Sx: symptomatic, dx.: coronary 2/ two vessel disease, treatment: patient was transferred to hospital stationary, got 2 x coronary angiographies.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint of discrepant results was not replicated with in-house retain testing of triage sob lot t15063n with an in-house calibrator.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.

Brand Name
TRIAGE SOB PANEL
Common Device Name
TRIAGE SOB PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
francis castro
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key21423183
Report Number3013982035-2025-00003
Device Sequence Number8189028
Product Code MMI
UDI-Device Identifier30014613337959
UDI-Public(01)30014613337959(10)T15063N(11)240806(17)250420
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model Number97300EU
Device Lot NumberT15063N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown